The Civilization of the Moabites
Bibliographic Data
| ID | 4535175 |
|---|---|
| Authors | Nelson Glueck (corresponding author) |
| Year | 1934 |
| Volume | 38 |
| Issue | 2 |
| Pages | 212-218 |
| Publication date | 1934-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9114 • E-ISSN: 1939-828X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/498076 |
| OpenAlex | W2314624410 |
| Language | EN |
Archaeology · Civilization · Download · Library science · World Wide Web · Archaeological Research and Protection · Computer Science · Genetic diversity and population structure · History · Plant Ecology and Taxonomy Studies
| Highly cited | No |
|---|